# SDR REXA97182

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 160221
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT, HAVE THREE GREEN LIGHTS.  CLEANED CANNON PLUGS IN WHEELWELLS AND REMOVED AND REPLACED RELAY (WOW) 8GA.  (X)
